# SDR QXEA200701079

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,110 hours, 29,270 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000056
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EUG FLIGHT NR 2118 AUTO FEATHER ARM LIGHT FAILED TO ILLUMINATE DURING TAKEOFF ROLL (AUTO FEATHER SYSTEM INOP).  REPLACED THE NR 2 TSCU IAW P/W MM 72-01-10, PAGE 420-424, PARAGRAPH 7.  GROUND RUNS COMPLIED WITH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
